Pennsylvania, 2007High Wind in Pennsylvania, December 23, 2007
December 23, 2007 · NWS CLE · 3 events in 3 counties and zones
A strong area of low pressure moved through the central Great Lakes on the 23rd. The cold front extending from this low pressure moved through northwest Pennsylvania during the midday and afternoon hours.
Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong area of low pressure moved through the central Great Lakes on the 23rd. The cold front extending from this low pressure moved through northwest Pennsylvania during the midday and afternoon hours. Winds ahead of the cold front were gusty from the south. Winds continued through the afternoon hours as the cold front moved through the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Dec 23, 9:44 AM EST, 2 hours 16 minutes earlier.
Area forecast discussion, Dec 23, 9:44 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
944 AM EST SUN DEC 23 2007
.SYNOPSIS...
DEEP LOW PRESSURE OVER THE WESTERN GREAT LAKES WILL PUSH A STRONG
COLD FRONT ACROSS THE AREA TODAY. STRONG SOUTH WINDS AND WARM
EARLY MORNING TEMPERATURES WILL BE REPLACED BY GUSTY SOUTHWEST
WINDS AND FALLING TEMPERATURES. A TROUGH OF LOW PRESSURE WILL
ROTATE SOUTHEAST ACROSS THE EASTERN GREAT LAKES TO NIGHT AND
MONDAY. HIGH PRESSURE WILL MOVE TO THE OHIO VALLEY BY CHRISTMAS
DAY BRINGING QUIET WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TREMENDOUS COLD ADVECTION CONTINUES ACROSS THE AREA. POST FRONTAL
TEMPS ACROSS CENTRAL INDIANA ARE ALREADY IN THE LOW TO MID 20S
WHILE TEMPS AHEAD OF THE FRONT NEAR CANTON AND YOUNGSTOWN ARE
CLIMBING THROUGH THE MID 50S. FRONT WILL CONTINUE TO MARCH
EASTWARD THIS MORNING AND SHOULD BE THROUGH THE ENTIRE FORECAST
AREA BY 18-20Z. WINDS STILL THE MAIN STORY THIS MORNING AND WILL
MAINTAIN HIGH WIND WARNING HEADLINES AT ALL LOCATIONS. GUSTS TO
60MPH ALREADY BEING REPORTED AND SEE NO REASON WHY WINDS WILL
DIMINISH ANY TIME SOON.
ALL PRECIP HAS ENDED BEHIND THE FRONT AND HAVE THEREFORE MADE SOME
CHANGES TO THE POPS. WILL DRY OUT THE WESTERN TIER COUNTIES AND
EVENTUALLY DRY OUT ALL SITES BY THIS AFTERNOON. COULD SEE SOME
ADDITIONAL PRECIP DEVELOP DOWNWIND OF LAKE ERIE LATE THIS
AFTERNOON AND WILL KEEP A LOW CHANCE POP IN PLACE FOR
ASHTABULA/ERIE/CRAWFORD COUNTIES. ELSEWHERE RAIN WILL STOP BY
EARLY AFTERNOON BUT WINDS WILL CONTINUE THROUGH THE OVERNIGHT
HOURS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
DO NOT EXPECT SIGNIFICANT SNOW WITH UPPER LOW/WRAP AROUND TONIGHT
INTO MONDAY ALTHOUGH A COATING OF SNOW POSSIBLE JUST ABOUT
ANYWHERE WITH THE BEST CHANCE ACROSS THE NORTHERN COUNTIES AND
HIGHER TERRAIN. PROBABLY NOT ENOUGH FOR A WHITE CHRISTMAS.
SOUTHWEST WIND IN THE BOUNDARY LAYER NOT FAVORABLE FOR LAKE EFFECT
SNOW TONIGHT. THE PASSAGE OF UPPER LOW COULD SHIFT WIND ONSHORE
JUST ENOUGH ON MONDAY FOR AN INCREASE IN LAKE EFFECT SNOW SHOWERS
ALONG THE LAKESHORE EAST OF CLEVELAND AND ESPECIALLY ACROSS ERIE
COUNTY PA ALTHOUGH BY THE TIME THE WIND BECOMES MORE WESTERLY AND
ONSHORE...SUBSIDENCE PROGGED TO DEVELOP WITH INVERSION LOWERING
AND DO NOT ANTICIPATE ANY WIDESPREAD HEAVY SNOW SHOWERS EVEN ALONG
THE LAKE SHORE. SOME PASSING LOCALIZED HEAVIER SNOW SHOWERS
POSSIBLE. NOT SURE WHY GFS MOS MAX TEMP GUIDANCE IS SO WARM MONDAY
WITH UPSTREAM TEMPS SO COLD. WILL FORECAST MAX TEMPS A CATEGORY
OR TWO BELOW GUIDANCE MONDAY...GENERALLY UPPER 20S TO MID 30S FAR
SOUTH.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
EXTENDED PORTION OF THE FORECAST LOOKS TO BEGIN ON A QUIET NOTE AS
HIGH PRESSURE BUILD IN ACROSS THE LOWER GREAT LAKES REGION. COULD
START OFF ON TUESDAY WITH SOME LINGERING LAKE EFFECT SNOW ACROSS
EXTREME NE OH/NW PA BUT STRONG SUBSIDENCE AND DRY AIR ALOFT WILL
LIKELY LIMIT SNOW TO THE EARLY PART OF THE DAY. WILL GO WITH A DRY
FORECAST FROM TUESDAY AFTERNOON ONWARD THROUGH THE DAY ON WEDNESDAY
AS HIGH PRESSURE TAKES HOLD OVER THE AREA.
BEGIN TO SEE SOME DIFFERENCES BETWEEN THE EURO AND GFS MODELS FROM
WEDNESDAY NIGHT ONWARD. BOTH MODELS SHOW A WAVE MOVING THROUGH THE
FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY MORNING BUT THE GFS IS
MUCH FASTER AND TRIES TO DRY THINGS OUT THURSDAY AFTERNOON.
MEANWHILE THE EUROPEAN DEVELOPS A SECONDARY AREA OF LOW PRESSURE AND
MOVES IT THROUGH THE LOWER OHIO VALLEY...KEEPING PRECIP AROUND
THROUGH THE END OF THE WEEK. WHILE THIS IS THE MORE PESSIMISTIC
SOLUTION...IT DOES HAVE THE SUPPORT OF THE CANADIAN MODEL AND HAVE
THEREFORE STUCK CLOSER TO IT. THAT BEING SAID...IT IS ALSO THE
WARMER SOLUTION AND THEREFORE PRECIP FROM THURSDAY ONWARD WILL
LIKELY BE A MIX OF RAIN AND SNOW OR ALL RAIN. THE SYSTEM ON
THURSDAY WILL ESSENTIALLY ACT AS A WARM FRONT AND TEMPS BY THE
END OF THE WEEK SHOULD BE ABOVE NORMAL.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
COLD FRONT AND THIN CONVECTIVE LINE MARCHING EASTWARD THIS
MORNING. WINDS HAVE GUSTED UPWARDS OF 50 KTS WITH THIS FEATURE. IT
IS EXPECTED TO STAY FAIRLY INTACT AS IT MOVES EASTWARD WITH OR
SLIGHTLY AHEAD OF THE FRONT. HAVE CB AT TOL/FDY...BUT CB MAY NEED
TO BE ADDED EASTWARD IF WE CAN GET SOME LIGHTNING WITH THIS LINE.
WINDS WILL SHIFT TO THE SW AFTER THE FRONT. GUSTS WILL STILL
REMAIN HIGH THROUGHOUT THE DAY AND INTO THE EVENING...UP AROUND 40
KNOTS. THERE IS A SIGNIFICANT AMOUNT OF DRYING IMMEDIATELY BEHIND
THE FRONT SO AS TEMPERATURES FALL PRECIP WILL END. A 20 DEGREE
TEMPERATURE DROP CAN BE EXPECTED WITH IN A COUPLE HOUR PERIOD.
ONCE THE COLD AIR IS HERE...THERE MAY BE SCATTERED FLURRIES BUT
FOR NOW DO NOT HAVE IN TAFS. BETTER CHANCE FOR SNOW SHOWERS WOULD
TONIGHT AS WRAP AROUND MOISTURE MOVES ACROSS. WINDS WILL STILL BE
GUSTY OVERNIGHT...ESPECIALLY ALONG/NEAR THE LAKESHORE.
AS FAR AS CEILINGS GO...A PERIOD OF MVFR WITH AND BEHIND THE
FRONT...THEN SOME DRYING/MIXING SHOULD ALLOW FOR VFR CEILINGS TO
RETURN LATER IN THE AFTERNOON. WITH THIN CONVECTIVE LINE AND ANY
OTHER ENHANCED ECHOS...TEMPORARILY DIPS TO IFR POSSIBLE BUT OF
SHORT DURATION AND DID NOT EVEN BOTHER WITH A TEMPO GROUP. MVFR
POSSIBLE AGAIN TONIGHT WITH WRAP AROUND MOISTURE.
OUTLOOK...LAKE EFFECT SNOW SHOWERS MAY AFFECT ERI SUNDAY
NIGHT/MONDAY. AS THE WINDS SHIFT TO MORE OF A WESTERLY DIRECTION
THE BANDS MAY AFFECT YNG AND PERHAPS CLE MONDAY. OTHERWISE...HIGH
PRES BUILDS IN AND VFR CONDITIONS SHOULD PREVAIL THROUGH THU. A
WEAK COLD FRONT SLIDE THROUGH WED/THU TIME FRAME WITH LITTLE
TROUBLE.
&&
.MARINE...
STRONG COLD FRONT STILL PROGGED TO SWEEP ACROSS THE LAKE THIS
MORNING/AFTERNOON. VERY IMPRESSIVE PRESSURE RISES BEHIND THE FRONT
THIS AFTERNOON SHOULD EASILY BRING WINDS UP TO GALES/STORM BY
EARLY AFTERNOON. BUFR DATA SUGGESTING SOME OF THE STRONGEST WINDS
SUNDAY NIGHT WITH THE CONTINUED COLD AIR ADVECTION...IN ADDITION
TO IMMEDIATELY BEHIND/WITH THE FRONT TODAY. THEREFORE STORMS UP
FOR LAKE ERIE FOR TODAY AND TONIGHT. GALES TO FOLLOW AS WINDS
SLOWLY COME DOWN MONDAY. TUESDAY WILL SEE HIGH PRESSURE BUILD
ACROSS THE LAKE WITH WINDS GRADUALLY BACKING AND DIMINISHING TO 5
TO 15KTS. LOW PRESSURE WILL DEVELOP WEST OF THE REGION ON
WEDNESDAY WHICH WILL LIKELY PULL THE WINDS AROUND OUT OF THE
SOUTHEAST BUT WEAK NATURE OF THE LOW SHOULD KEEP WINDS FROM
GETTING MUCH ABOVE 10-20KTS. MUCH OF THE SAME FOR THURSDAY AS
WELL.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 3 AM EST MONDAY FOR OHZ010>012-089.
HIGH WIND WARNING UNTIL 3 PM EST THIS AFTERNOON FOR OHZ003-
006>009-013-014-017>023-027>033-036>038-047.
PA...HIGH WIND WARNING UNTIL 3 AM EST MONDAY FOR PAZ001.
HIGH WIND WARNING UNTIL 3 PM EST THIS AFTERNOON FOR PAZ002-003.
MARINE...STORM WARNING UNTIL 6 AM EST MONDAY FOR LEZ061-142>149-162>169.
LOW WATER ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM EST
MONDAY FOR LEZ142>144-162>164.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...LEINS
SHORT TERM...KOSARIK
LONG TERM...KOSARIK/LEINS
AVIATION...OUDEMAN
MARINE...OUDEMANHazardous weather outlook, Dec 23, 6:26 AM EST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
626 AM EST SUN DEC 23 2007
OHZ010>012-089-PAZ001-241130-
LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE-
626 AM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
A HIGH WIND WARNING IS IN EFFECT THROUGH 3 AM SUNDAY NIGHT FOR THE
LAKESHORE COUNTIES OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.
SOUTH WINDS BECOMING SOUTHWEST WITH GUSTS TO 60 MPH ARE EXPECTED.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE TODAY INTO TONIGHT.
OHZ003-006>009-013-014-017>023-027>033-036>038-047-PAZ002-003-241130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-GEAUGA-ASHTABULA INLAND-HANCOCK-
SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
SOUTHERN ERIE-CRAWFORD PA-
626 AM EST SUN DEC 23 2007
...HIGH WIND WARNING IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
A HIGH WIND WARNING IS IN EFFECT THROUGH 3 PM THIS AFTERNOON FOR
MUCH OF NORTHERN OHIO AND INLAND NORTHWEST PENNSYLVANIA.
SOUTH WINDS BECOMING SOUTHWEST WITH GUSTS TO 60 MPH ARE EXPECTED.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE TODAY.
LEZ142>144-162>164-241130-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
626 AM EST SUN DEC 23 2007
...STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM
EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT.
LOW WATER IS EXPECTED ON THE WESTERN BASIN OF LAKE ERIE TODAY DUE
TO STORM FORCE SOUTHWEST WINDS. PLEASE LISTEN TO NOAA WEATHER
RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION
ABOUT THE STORM WARNING AND LOW WATER ADVISORY
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE LOW WATER ADVISORY IS IN EFFECT UNTIL 10 AM MONDAY. PLEASE
LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET
FOR MORE INFORMATION ABOUT THE LOW WATER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
LEZ061-145>149-165>169-241130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
626 AM EST SUN DEC 23 2007
...STORM WARNING IN EFFECT UNTIL 6 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.
.DAY ONE...TODAY AND TONIGHT
STORM FORCE WINDS TO 50 KNOTS ARE EXPECTED ON LAKE ERIE TODAY INTO
TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV
ON THE INTERNET FOR MORE INFORMATION ABOUT THE STORM WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 23, 6:35 AM EST, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
635 AM EST SUN DEC 23 2007
OHZ003-006>009-017>019-027>029-036-037-231345-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-MARION-MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...MARION...
MOUNT GILEAD
635 AM EST SUN DEC 23 2007
A HIGH WIND WARNING IS IN EFFECT. DAMAGING WINDS TO 60 MPH ARE
POSSIBLE THIS MORNING AS A STRONG COLD FRONT PASSES ACROSS THE
AREA. WINDS WILL CONTINUE TO INCREASE AND SHIFT FROM SOUTH TO
SOUTHWEST WITH GUSTS TO 60 MPH. THIS TYPE OF WIND CAN BRING DOWN
TREES AND POWER LINES. STAY INDOORS AND STAY AWAY FROM WINDOWS.
OHZ010>014-020>022-030>032-038-047-089-231345-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-
PORTAGE-ASHLAND-WAYNE-STARK-HOLMES-KNOX-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...ASHLAND...WOOSTER...
CANTON...MILLERSBURG...MOUNT VERNON...ASHTABULA
635 AM EST SUN DEC 23 2007
A HIGH WIND WARNING IS IN EFFECT. DAMAGING WINDS TO 60 MPH ARE
POSSIBLE TODAY. WINDS WILL CONTINUE TO INCREASE AND SHIFT FROM
SOUTH TO SOUTHWEST WITH GUSTS TO 60 MPH. THE BEST CHANCE FOR
DAMAGING WINDS IS FROM MID MORNING INTO THE EARLY AFTERNOON AS A
STRONG COLD FRONT PASSES ACROSS THE AREA. THIS TYPE OF WIND CAN
BRING DOWN TREES AND POWER LINES. STAY INDOORS AND STAY AWAY FROM
WINDOWS.
KOSARIK
High Wind, Northern Erie
- When
- December 23, 12:00 PM EST
- Where
- Northern Erie forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Numerous trees were reported down.
High Wind, Southern Erie
- When
- December 23, 12:00 PM EST
- Where
- Southern Erie forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 42.118, -80.098 (the zone’s center; the record gives no point)
Numerous trees were reported down countywide.
High Wind, Crawford
- When
- December 23, 2:30 PM EST
- Where
- Crawford forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 41.685, -80.106 (the zone’s center; the record gives no point)
Numerous large limbs were reported down countywide.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Avalanche in Utah, December 23, 20071 death · 3 injured · 1 event
- Damaging Winds in Michigan, December 23, 2007$543,000 · 68 kt wind · 37 events
- High Wind in Ohio, December 23, 2007$457,000 · 53 kt wind · 31 events
- High Wind in Michigan, December 23, 2007$385,000 · 50 kt wind · 11 events
- Damaging Winds in Indiana, December 23, 2007$70,000 · 72 kt wind · 12 events
- High Wind in New York, December 23 to 24, 2007$100,000 · 53 kt wind · 2 events
- Flooding in New York, December 23 to 24, 2007$65,000 · 3 events
- Strong Wind in Wisconsin, December 23, 2007$45,000 · 9 events
- High Wind in Wisconsin, December 23, 2007$45,000 · 57 kt wind · 5 events
- Damaging Winds in Illinois, December 23, 2007$31,000 · 66 kt wind · 12 events
- Damaging Winds in Michigan, December 23, 2007$40,000 · 55 kt wind · 3 events
- High Wind in Vermont, December 23, 2007$20,000 · 73 kt wind · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 70472, 70473, 70475.